# SDR SWIA971224

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEAR WOULD NOT RETRACT.  CYCLED HANDLE, STILL DOWN INDICATION.  NOSE GEAR RETRACTED FINE.  INSTALLED NEW GEAR DOOR HINGE BRACKET ON RIGHT GEAR INBOARDD FORWARD DOOR.  ADJUSTED AND SWUNG GEAR 20 TIMES.  OPS CHECKS GOOD.
